# SDR FDEA201506292113

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Cracked
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, HAS A CRACK BETWEEN BS 395 - 418 AT STRINGER 4 RT THAT MEASURES APPROX 0.4.   REPAIRED IAW EA F-5330-T0318521 PART 1.    REPAIR CLASSIFIED AS MAJOR.
